# SDR SWAA2022022224659

- Difficulty date: September 17, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 39,331 hours, 23,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOORBOARD HAS CRACK. / REMOVED AND REPLACED FLOORBOARD PER AMM.25-52-10
